Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Classification of operators by means of their operational calculus


Author: Shmuel Kantorovitz
Journal: Trans. Amer. Math. Soc. 115 (1965), 194-224
MSC: Primary 47.30; Secondary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0199712-0
MathSciNet review: 0199712
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bade, Weak and strong limits of spectral operators, Pacific J. Math. 4 (1954), 393-413. MR 0063567 (16:144a)
  • [2] S. Bochner, Harmonic analysis and the theory of probability, Univ. California Press, Berkeley, Calif., 1955. MR 0072370 (17:273d)
  • [3] N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321-354. MR 0063563 (16:142d)
  • [4] -, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 0104865 (21:3616)
  • [5] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [6] S. R. Foguel, Sums and products of commuting spectral operators, Ark. Mat. 3 (1957), 449-461. MR 0104154 (21:2914)
  • [7] C. Foiaş, Une application des distributions vectorielles à la théorie spectrale, Bull. Sci. Math. (2) 84 (1960), 147-158. MR 0123193 (23:A522)
  • [8] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [9] S. Kakutani, An example concerning uniform boundedness of spectral measures, Pacific J. Math. 4 (1954), 363-372. MR 0063565 (16:143b)
  • [10] S. Kantorovitz, On the characterization of spectral operators, Trans. Amer. Math. Soc. 111 (1964), 152-181. MR 0160115 (28:3329)
  • [11] Y. Katznelson, Sur le calcul symbolique dans quelques algèbres de Banach, Ann. Sci. École Norm. Sup. (3) 76 (1959), 83-123. MR 0109278 (22:165)
  • [12] G. K. Leaf, A spectral theory for a class of linear operators, Pacific J. Math. 13 (1963), 141-155. MR 0150593 (27:589)
  • [13] E. R. Lorch, The integral representation of weakly almost periodic transformations in reflexive vector spaces, Trans. Amer. Math. Soc. 49 (1941), 18-40. MR 0003465 (2:224b)
  • [14] C. A. McCarthy, Commuting Boolean algebras of projections, Pacific J. Math. 11 (1961), 295-307. MR 0125448 (23:A2750)
  • [15] F. Maeda, Generalized spectral operators on locally convex spaces, Pacific J. Math. 13 (1963), 177-192. MR 0193512 (33:1732)
  • [16] B. Sz.-Nagy, On uniformly bounded linear transformations in Hubert space, Acta Sci. Math. (Szeged) 11 (1947), 152-157. MR 0022309 (9:191b)
  • [17] L. Schwartz, Théorie des distributions. I, Actualités Sci. Indust. No. 1091, Hermann, Paris, 1950. MR 0035918 (12:31d)
  • [18] H. G. Tillmann, Vector-valued distributions and the spectral theorem for selfadjoint operators in Hilbert space, Bull. Amer. Math. Soc. 69 (1963), 67-71. MR 0147911 (26:5423)
  • [19] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloq. Publ. Vol. 20, Amer. Math. Soc., Providence, R. I., 1935. MR 0218588 (36:1672b)
  • [20] J. Wermer, Commuting spectral measures on Hilbert space, Pacific J. Math. 4 (1954), 355-361. MR 0063564 (16:143a)
  • [21] F. Wolf, Operators in Banach space which admit a generalized spectral decomposition, Nederl. Akad. Wetensch. Proc. Ser. A 60 (1957), 302-311. MR 0090782 (19:869e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30, 47.40

Retrieve articles in all journals with MSC: 47.30, 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0199712-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society